Advertisement




More DailyStrength
Health Event Calendar
See what's new on the site
Step-by-step Tutorials
How to use DailyStrength
We're on Facebook
Check out our page
Follow us on Twitter
Read our tweets
Get Cool DS Stuff
Shirts, Hats, Baby Wear
Discussion:
effects of T-Blockers
Watch this 
View More Posts Ignore
I just started T-Blockers. Does anybody know what effects I should expect?
Posted on 05/20/11, 02:17 am
3 Replies Add Your Reply
Reminder: This is a support group for Transgender. We trust you will do your best to remain positive and helpful. For more information, see our rules of the road.

You may also create your own Member Groups where you can moderate the discussion.
Comment:
Email me when others reply to this topic help
View More Posts Ignore
Reply #1 - 05/20/11  10:45am
" less acney
sweating
loss of libido
headaches
mood changes (including depression)

I really advise you to try to get on estrogen as fast as you can because of the bone loss you will expirance without lots of either testosterone or estrogen "
View More Posts Ignore
Reply #2 - 05/20/11  11:24am
" additional comment.,. also feeling sleepy "
View More Posts Ignore
Reply #3 - 05/20/11  9:39pm
" what T-blocker r u on spiro?they didnt perscribe estradiol with it?never did just a blocker without estrogen hmmmmmm! "

Add Your Reply
Advertisement


More From Around the Web